Couldn't find what you looking for?

TRY OUR SEARCH!


I have a red rash all over my face, and it is very irritating. My dermatologist prescribed me Duac Topical Gel. I applyed it on my face, before bed, but better I didn`t. During the night it gave me a painful itch, and when I woke up I saw a peeling spots on my cheek. My skin got dry and it burns. What to do?

Loading...


Duac Topical Gel is used to treat acne. It is proved to be very gentle and effective in 94% of studied patiens, because of the dual action of benzoyl paroxide and clindamycin and it`s alcohol and fragrance-free. Dual Topical Gel should be less irritating for your face because it is based on water. However, Dual Topical Gel has its` side effects, the one you described – peeling of skin, dryness, burning, erythema. Did you put Dual Topical Gel more than once a day? It is a strong gel which should be applied on your skin once a day (unless your dermatologist tells you otherwise), to a skin that is washed and patted dry, and before you put anything else on your face, like make-up for example.
Reply

Loading...

hey im using a combination of duac during the day and differin during the night as instructed by my dermo. Atfer about a week of usage I am beginning to notice what looks like burn marks on my cheeks. I'm not sure if this is just a normal part of the 'peeling of skin process' or it is a bad reaction to duac/differin. I use neutrogena anti acne cleanser also. Can someone please please help me? is this burn mark thing meant to appear?
Reply

Loading...

Which ever gel you chose to use should only be use every other nights and you should use a mild soap without acne trement like Neutrogena Fresh Foaming Cleanser wash/ 2xday. Good Luck!
Reply

Loading...

I use a combination of duac and differin gel as well...differin in the mornign and duac at nite instructed by my doctor. i work out alot and when I sweat my face burns all the way to my neck. alos there is a small patch of hair missing from my goatee where i applied the gel. overall my skin has cleared up, but what's going on with the burning sensations ive been using these products since feb and its now april so almost 2months.
Reply

Loading...

if you are getting burned marks you should STOP USING Differin ... Differin is what is making those burn marks appear. You should know how different works, and it does by litterarly burning (or as my sister explained it makes a burn-spot in that section where you apply it, to stop the gland from producing OIL. tell your doctor what is happening ...mine was an id**t he say i need it to use SPF (which i do) and he said to me that because i am hispanic my marks turn like that if they get sun (NOT TRUE).

I suggest using Duac Topic Gel only w/o the different until you see your doctor. WHY those burn marks TAKE foreoever TO GO AWAY and your face will have dark spot that MAY not go away that easily. WHICH i was almost about to SUE my stupid dermatolgist because now i ahve dark patches all over my face.

When you stop using differin you will see you dont get those burn marks. I used to use differen and after a horrible experience with it, I stop using it.

Differin is also HORRIBLE if you are PLANNING to get pregnant or breast feeding (if you are planning any of these 2 STOP USING IT, your child can come w/ deformities).

I hope this helps, if you need anything pls email me i will be more than happy to tell you about my expeirnces
Reply

Loading...